What are the effects of Seroquel and does it really work?
may cause drowsiness, dizzyness, constipation or dry mouth. it also may raise blood sugar if diabetes is a concern. they use it to control manic phases of bipolar or delusions, among other things. but it works for me. i've been on it for over 2 years and i think it's the best thing i've ever taken.
I've been on Seroquel for over a year now. It takes a while to get used to it. My doc started me on 25 mg/day at first and adjusted it slowly. Whatever you do, don't abruptly stop taking it. I felt real sedated at first, and even now I wake up a bit groggy for the first hour or so.
Talk to your doctor right away about your feelings. The med's are supposed to help, but your doctor needs to know how you are feeling. There are dozens of medications because some work well for some people but not for others.
Seroquel is also prescribed for insomnia and is taken up to 3 times a day because it has such a short half life of 6 hours, which means it is completely out of your body within 24 hours. It's a disabling drug, designed to block dopamine and serotonin in your brain, so your being unable to function while on it isn't surprising. Just take it easy, it isn't as if the effects are still lingering, they're not, that's just you. The daily dosages you were taking weren't high at all, and it isn't a withdrawal reaction, because that would be the complete opposite reaction to the drug, such as insomnia, etc.
What does anybody know about seroquel and paranoia?
The short answer is possibly.
Seroquel is an anti-psychotic. The underlying condition could also be causing the paranoia.
It sounds like you are the caregiver for this person. You need to speak to a pharmacist of doctor. Also, make certain you mention the dosage.
Hang in there.
What do I expect when I start seroquel for insomnia?
I take 350mg Seroquel at night, and have done so for 15 years (have actually cut back from 425mg) and have had no ill effects from it. It does knock me out about 1/2 hour after I take it, but I sleep like a log and wake up feeling fine.
I know several people who have not tolerated even 25mg, so everyone reacts differently.
I certainly wouldn't call it a "high"-- you'd never stay awake long enough.
I understand, truly I do.
I was put on Seroquel once too and it wasn't a good drug for me....I was then taken off it completely.
The important thing is that you talk immediately to a professional...either your doctor or visit the local emergency room of a hospital.
Of course, these things always happen on a weekend, as this has....but help is there and it doesn't mean you'll end up in a Psyc ward either.
If you're admitted for a day or two at the hospital, till they can find your doctor, consider it a rest and enjoy the food.
I'll be praying for you.
I obtained these side effects from the website, but anything is possible.
Check with your doctor AS SOON AS POSSIBLE if you experience diarrhea, vomiting, unsteadiness, difficulty walking, or unusual muscle weakness.
This medicine can cause the following side effects:
fine hand tremor
This medicine may increase blood sugar (hyperglycemia). Diabetic patients should be cautious of this and regularly check their blood sugar.